MAUDE Adverse Event Report: SMITH & NEPHEW, INC. T-MAX II SHOULDER EXPOSURE POSITIONER; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. T-MAX II SHOULDER EXPOSURE POSITIONER; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 7210551
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the shoulder exposure positioner was leaking some oil.No case involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed and it was revealed that the right strut was leaking fluid.A functional evaluation found no issues.The complaint was confirmed and the root cause has been associated with a seal failure.

Brand Name
T-MAX II SHOULDER EXPOSURE POSITIONER
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10588363
Report Number1643264-2020-01296
Device Sequence Number19489853
Product Code FWZ
UDI-Device Identifier03596010513649
UDI-Public03596010513649
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210551
Device Catalogue Number7210551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1